# SDR AALA202201317108

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 34,325 hours, 3,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 13G AISLE PATH LIGHT LENS MISSING FORWARD. REPLACED 13G AISLE PATH LIGHT LENS PER AMM 33-20-00.
